A note: Maximizing the weighted number of just-in-time jobs on a proportionate flowshop

Enrique Gerstl*, Baruch Mor, Gur Mosheiov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

In most cases, an extension of a polynomial time solution of a scheduling problem on a single machine to a proportionate flowshop leads to a similar (polynomial time) solution. One of the rare cases where the problem becomes hard, is that of maximizing the weighted number of Just-in-Time jobs on a proportionate flowshop. We introduce a (pseudo-polynomial) solution algorithm for this problem, which is faster by a factor of n than the algorithm published in the literature. We also introduce a (polynomial time) solution algorithm for the "no-wait" proportionate flowshop.

Original languageAmerican English
Pages (from-to)159-162
Number of pages4
JournalInformation Processing Letters
Volume115
Issue number2
DOIs
StatePublished - Feb 2015

Bibliographical note

Publisher Copyright:
© 2014 Elsevier B.V. All rights reserved.

Keywords

  • Just-in-Time
  • Proportionate flowshop
  • Scheduling

Fingerprint

Dive into the research topics of 'A note: Maximizing the weighted number of just-in-time jobs on a proportionate flowshop'. Together they form a unique fingerprint.

Cite this